# SDR SIMA20231226001

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 16,903 hours, 11,197 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP OVERSPEED-DAMAGE MOMENTARY FLAP DEVIATION FLAPS 2 ONN APPROACH LESS THAN 1 SEC AURAL ALERT.-C/A-PERFORMED FLAP INSP AS REQ IAW EMB-175 AMM 05-50-07. NO FURTHER INSPECTION REQUIRED
